# SDR SWIA2021070959361

- Difficulty date: May 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 913-927 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON "INTERCOSTAL" ATTACHED TO STGR (23R) BETWEEN F.S. 913.00 AND 927.00 (MARKED).     (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED NEW INTERCOSTAL AT STGR 23R BETWEEN FS 913.00 AND FS 927.00 REF CRJ900 SRM 51-42-06-001-001-A01AND DWG SH 690-37060 REV -L. COMLPIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS.
